On distance magic labeling of graphs

K. A. Sugeng, D. Fronček, M. Miller, J. Ryan, J. Walker

Research output: Contribution to journalArticlepeer-review

30 Scopus citations


Distance magic labeling of a graph of order n is a bijection f : V → {1,2,... ,n] with the property that there is a positive integer constant k such that for any vertex x, ΣyεN(x)f(y) = k, where N(x) is the set of vertices adjacent to x. In this paper, we prove new results about the distance magicness of graphs that have minimum degree one or two. Moreover, we construct distance magic labeling for an infinite family of non-regular graphs.

Original languageEnglish (US)
Pages (from-to)39-48
Number of pages10
JournalJournal of Combinatorial Mathematics and Combinatorial Computing
StatePublished - Nov 2009


Dive into the research topics of 'On distance magic labeling of graphs'. Together they form a unique fingerprint.

Cite this